# SDR SWAA101376

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 46,494 hours, 38,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND AFT GALLEY AREA, FLOORBEAM UPPER T-CAP CORRODED AT BS 986.5, RBL 43.  REPAIRED T-CAP PER SRM.
